# SDR REXA201101002

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 9,271 hours, 6,606 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG DEGRADED CAUTION ON ED1 PER QRH MAINTAINED ALL ENGINE PARAMETERS - ALL NORMAL.  RAN RT ENG, OPS CKD GOOD AT THIS TIME WITH NO DEFECTS NOTED.  IAW CRJ-900 AMM 71-00-00.  OK FOR SERVICE.
